MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED HA COATED STD SIZE 2; FEMORAL STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED HA COATED STD SIZE 2; FEMORAL STEM CEMENTLESS
Model Number 01.18.232
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 january 2021: lot 161998: (b)(4) items manufactured and released on 20-june-2016.Expiration date: 2021-06-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.No other similar reported event since 2017.Clinical evaluation performed by medacta medical affairs department: 4 years after primary cementless tha the stem subsides and revision is required.The pre-revision xray shows osteolytic damage quite extensively around the stem.Cause unknown.This clearly led to stem subsidence.The stem was originally placed very prominent from the femoral bone but it's unlikely that this is the cause of subsidence.The report does not mention infection.The root cause of this unfavourable bone reaction remains undetermined.
 
Event or Problem Description
The patient came in reporting pain due to a subsided stem 4 years 2 months after the primary.The cause of the subsided stem is unknown.The surgeon revised the stem and head with competitor products and revised the medacta liner with a medacta liner.The surgery was completed successfully.

Brand Name
STEM: AMISTEM COLLARED HA COATED STD SIZE 2
Common Device Name
FEMORAL STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11347288
Report Number3005180920-2021-00128
Device Sequence Number4045145
Product Code LZO
UDI-Device Identifier07630030804571
UDI-Public07630030804571
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2021
Device Model Number01.18.232
Device Catalogue Number01.18.232
Device Lot Number161998
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;